ABBOTT VASCULAR INC. INDEFLATOR; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Back to Search Results |
| Model Number |
1003327 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It is possible that the connection port was not fully connected/tightened and/or the device being connected was compromised thus resulting in the reported leak difficulties; however, as the device was not returned for analysis this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported leak difficulties.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that during the procedure, an attempt was made to inflate the balloon catheter with the indeflator however when pressurized to 12 atmospheres (atm), the gauge pressure slowly dropped and could not hold at 12 atm.A non-abbott indeflator was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.